Polynomial and non-polynomial splines with the fourth order of approximation

Research output

Abstract

This paper addresses the construction of polynomial and non-polynomial splines of the fourth order of approximation. Smooth non-polynomial splines of the minimal defect are constructed using preliminarily constructed Hermite-type splines. The estimates of the approximations are given and the constants they include are calculated.

Original languageEnglish
Pages (from-to)533-545
Number of pages13
JournalApplied Mathematics and Information Sciences
Volume14
Issue number4
DOIs
Publication statusPublished - 1 Jul 2020

Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Polynomial and non-polynomial splines with the fourth order of approximation'. Together they form a unique fingerprint.

  • Cite this